Prefix classes of Krom formulae with identity.
Archiv für mathematische Logik und Grundlagenforschung, Tome 22 (1982), pp. 43-50
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AMLG_1982__22_137990,
author = {S.O. Aanderaa and E. B\"orger},
title = {Prefix classes of {Krom} formulae with identity.},
journal = {Archiv f\"ur mathematische Logik und Grundlagenforschung},
pages = {43--50},
year = {1982},
volume = {22},
zbl = {0494.03007},
url = {http://geodesic.mathdoc.fr/item/AMLG_1982__22_137990/}
}
S.O. Aanderaa; E. Börger. Prefix classes of Krom formulae with identity.. Archiv für mathematische Logik und Grundlagenforschung, Tome 22 (1982), pp. 43-50. http://geodesic.mathdoc.fr/item/AMLG_1982__22_137990/